# SDR 2DYA202403130070

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767-300
- Aircraft serial: 24343
- Aircraft time: 62,365 hours, 35,578 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Part number: UKNOWN
- Condition: Corroded
- Location: Ws 1055.0
- Part time: 62,365 hours, 35,578 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEND REPAIR TO LH INSPAR WING PANEL NO.1 LOWER SURFACE AT REAR OF SPAR AND WS 1055.0
